MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® BALLOON DILATION CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® BALLOON DILATION CATHETER
Model Number 998006
Medical Device Problem Codes Accessory Incompatible (1004); Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the guide wire could not be inserted.
 
Additional Manufacturer Narrative
The reported event is unconfirmed as the product meets specifications as guidewire is able to go through wire hub with no difficulty.No root cause could be found because the reported event was unconfirmed.Visual evaluation noted sample was received in a closed ziploc bag identified with customer complaint, a biohazard label and sterilized by eto label.Inside the ziploc bag was the tyvek pouch with the labels indicating product code: 998006 and lot number: bmgxfm07.Inside the pouch there was the tray with the balloon catheter and attached to the balloon hub there was the stop cock.Sample received with balloon hub reads 10 mm x 6cm/ 30 atm and wire hub reads 0.038 (0.97mm) wire.The balloon was still folded, however the guard and refold tool were not present.First performing visual inspection of the device and no visible anomalies were identified.It was observed that the balloon was never inflated since it was still completed folded.Functional evaluation noted functional testing was performed introducing a 0.038" guidewire through the wire hub; the guide wire was introduced without resistance through the catheter inner lumen.Based on the results of the sample evaluation, this complaint is unconfirmed since the 0.038" guidewire pass freely through all the catheter inner lumen.A dhr reviews are not required as the reported event is unconfirmed.The labelling review is not required as the reported event is unconfirmed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: the actual/suspected device was inspected.
 
Event or Problem Description
It was reported that the guide wire could not be inserted.

Brand Name
BARD® X-FORCE® BALLOON DILATION CATHETER
Common Device Name
BALLOON DILATION CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key16918893
Report Number1018233-2023-03357
Device Sequence Number6921500
Product Code EZN
UDI-Device Identifier10801741052801
UDI-Public(01)10801741052801
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050875
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/18/2024
Device Model Number998006
Device Catalogue Number998006
Device Lot NumberBMGXFM07
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2023
Supplement Date Received by Manufacturer08/28/2023
Initial Report FDA Received Date05/12/2023
Supplement Report FDA Received Date09/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown